# SDR ORJA98314

- Difficulty date: December 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902RA
- Make and model: Doug MD-90-30
- Aircraft serial: 53490
- Engine: Iae V2525D5
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 8080504033
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

IN SJC - AT 40-50 KNOTS ON TAKEOFF ROLL AUTO THROTTLES ON, ENGINES SPOOLING UP AT 1.35 EPR ON LEFT AND RIGHT.  RIGHT ENGINE THEN STARTED TO SPOOL DOWN (ROLL BACK).  TAKEOFF WAS DISCONTINUED.  REMOVED AND REPLACED NR 2 ENGINE EEC IAW MM 73.  PERFORMED OPERATIONAL CHECK, OPS CHECK GOOD.  (M)
